MAUDE Adverse Event Report: EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 31GA 5MM 100BX 1200 USA; NEEDLE, HYPODERMIC, SINGLE LUMEN

EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND PEN NDL 31GA 5MM 100BX 1200 USA; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 320119
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Pharmacist reported issue on behalf of consumer.Stated, no insulin flow when priming pen needles.Stated, the consumer is using the echo pen.Pharmacist asked if the pen needles are compatible with the echo pen.I was able to assist the pharmacist with priming two pen needles while on the call.Lot: 4107078, catalog: 320119, date of event: unknown, samples: yes (b)(4).
 
Additional Manufacturer Narrative
Investigation summary: no samples (including photos) were returned therefore the complaint could not be confirmed and the root cause is undetermined.This is the 1st complaint for the reported lot number.A review of the manufacturing records was performed, and no non-conformances were raised in association with this type of event for this lot.Complaints received for this device and reported condition will continue to be tracked and trended.If samples are received in the future the complaint will be reopened for further investigation.Based on the above, no additional investigation and no corrective/preventative action (capa) or situational analysis (sa) is required at this time.

Brand Name
PEN NDL 31GA 5MM 100BX 1200 USA
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
EMBECTA PENEL LIMITED - DUN LAOGHAIRE, IRELAND
Manufacturer Contact
avital merl
300 kimball dr.
parsippany, NJ 07054
MDR Report Key21056233
Report Number3023359743-2025-00002
Device Sequence Number15647252
Product Code FMI
UDI-Device Identifier00382903201198
UDI-Public00382903201198
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K213478
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number320119
Device Lot Number4107078
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/02/2025
Supplement Report FDA Received Date02/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose